# SDR IU62002F00002

- Difficulty date: March 26, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 65446922
- Condition: Cracked
- Location: Module
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED IN (D) PRIORITY PORT.
